Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 80, NWS Pueblo, CO

August 7, 2022Pueblo County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 7, 2022, 9:04 PM MDT for Pueblo County, Colorado. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2022, 9:04 PM MDT (03:04 UTC)
Expired
Aug 8, 2022, 12:48 AM MDT
In force
4 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 48 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 9:45 PM MDTFLASH FLOOD4 Wsw Pueblo, COFLOODED ROADS, MUD SLIDE AND WATER INTO BUILDING AT THE PUEBLO NATURE AND WILDLIFE CENTER.
Aug 7, 10:00 PM MDTFLASH FLOOD1 Sse Pueblo West, COAROUND 100-FOOT WIDE CHANNEL OF FLOWING WATER THROUGH PROPERTIES -- AT LEAST SEVERAL INCHES DEEP -- CREATED BY HEAVY RAIN FROM THUNDERSTORMS YESTERDAY EVENING.
Aug 7, 11:00 PM MDTFLASH FLOOD1 E Pueblo West, COREPORTS OF MULTIPLE AREAS OF FLOODED ROADWAYS ACROSS WESTERN AND NORTHERN PARTS OF PUEBLO WEST, INCLUDED A STRANDED VEHICLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 3.1 hours before the alert went out and 342 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2022-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2022-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
3601 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

085 
WGUS55 KPUB 080304
FFWPUB
COC101-080700-
/O.NEW.KPUB.FF.W.0080.220808T0304Z-220808T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
904 PM MDT Sun Aug 7 2022

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Northwestern Pueblo County in southeastern Colorado...

* Until 100 AM MDT.

* At 904 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. The expected rainfall rate is 1 
  to 2 inches in 1 hour. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Pueblo, Pueblo West, Pueblo Reservoir, Salt Creek, Blende and 
  Pinon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3848 10473 3847 10460 3839 10449 3823 10451
      3812 10476 3816 10494 3822 10483

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Cohen
3 follow-up statements
716 
WGUS75 KPUB 080408
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
1008 PM MDT Sun Aug 7 2022

COC101-080700-
/O.CON.KPUB.FF.W.0080.000000T0000Z-220808T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
1008 PM MDT Sun Aug 7 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM MDT MONDAY FOR 
NORTHWESTERN PUEBLO COUNTY...

At 1008 PM MDT, local law enforcement reported thunderstorms 
producing heavy rain across the warned area. The expected rainfall 
rate is 1 to 2 inches in 1 hour. Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported flooding in portions of Pueblo
         West.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Pueblo, Pueblo West, Pueblo Reservoir, Salt Creek, Blende and 
  Pinon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3848 10473 3847 10460 3839 10449 3823 10451
      3812 10476 3816 10494 3822 10483

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Cohen
241 
WGUS75 KPUB 080455
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
1055 PM MDT Sun Aug 7 2022

COC101-080700-
/O.CON.KPUB.FF.W.0080.000000T0000Z-220808T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
1055 PM MDT Sun Aug 7 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM MDT MONDAY FOR 
NORTHWESTERN PUEBLO COUNTY...

At 1055 PM MDT, local law enforcement reported that flooding 
continues in portions of Pueblo West. While moderate to heavy rain 
has ended, the risk for flooding will continue as light to moderate 
showers occur.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Pueblo, Pueblo West, Pueblo Reservoir, Salt Creek, Blende and 
  Pinon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3848 10473 3847 10460 3839 10449 3823 10451
      3812 10476 3816 10494 3822 10483

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Cohen
772 
WGUS75 KPUB 080648
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
1248 AM MDT Mon Aug 8 2022

COC101-080658-
/O.CAN.KPUB.FF.W.0080.000000T0000Z-220808T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
1248 AM MDT Mon Aug 8 2022

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN PUEBLO COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flood Watch remains in effect until 300 AM MDT for portions of 
central Colorado, east central Colorado and southeast Colorado.

LAT...LON 3848 10473 3847 10460 3839 10449 3823 10451
      3812 10476 3816 10494 3822 10483

$$

MW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:21 PM MDT, 5 hours 43 minutes earlier.

Area forecast discussion, Aug 7, 3:21 PM MDT, 5 hours 43 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
321 PM MDT Sun Aug 7 2022

.SHORT TERM...(This evening through Monday)
Issued at 300 PM MDT Sun Aug 7 2022

Key Messages...

1.  Flash Flood Risk with heavy rainfall continues into the early
morning hours for southeast plains

2.  Severe thunderstorms possible southeast plains through this
evening

Set up still looks favorable for heavy rain and flash flooding
through tonight for the southeast mountains and plains with a couple
rounds of showers and thunderstorms.  The first round is ongoing as
heating acts on the elevated terrain and boundaries across the
southeast plains to generate thunderstorms.  While the main risk is
heavy rainfall and flash flooding, there is a severe wind and
localized severe hail risk across the plains behind the boundary
where dew points in the 50s and lower 60s are resulting in some
stout CAPE pushing 2000+ J/kg in the mixed layer according to SPC
Meso Analysis. Greatest CAPE will likely be in place along and north
of highway 50 where some marginal deep layer shear may support a
brief window for supercells during peak heating.  Elsewhere, robust
updrafts could act on pooling vorticity along boundaries to product
brief landspout tornadoes.

Second round of thunderstorms will be triggered this evening as tail
end of shortwave trough tracks through northern CO.  This will
generate another round of thunderstorms which will push off the
mountains after 6-7 PM.  This is the round likely to produce flash
flooding for the burn scars in the southeast mountains and the I-25
corridor and eventually the southeast plains as it congeals into a
thunderstorm cluster across the southeast plains.  Focus for this
activity has been shifting southward in high res models with the
most likely track across Pueblo, Crowley, Otero, Bent and Kiowa
counties through the late evening and into the overnight hours.
Given this southward trend in high res models have expanded the
Flash Flood Watch to include Bent and Prowers counties and extended
the eastern portions of the watch through 3 AM.  Showers and
thunderstorms will likely continue through morning though with
lesser intensities as the MCV slowly tracks eastward under the upper
ridge.

Models show more stability across the plains for Monday with ongoing
showers Monday morning.  Most thunderstorm activity for Monday
afternoon will be focused across the mountains and Raton Mesa region
where monsoon moisture and HREF ensemble mean CAPE values still
suggest some 1000+ j/kg will be in place.  Another round of heavy
rainfall and a low end severe risk given lack of much deep layer
shear will be in place. Flash flooding will be the main concern for
burn scars, with Spring burn scar seeing the greatest risk at this
time.  Temperatures will be cooler across the plains with quite a
spread between the cooler NAM and warmer GFS.  It is possible that
the cooler NAM could play out for the eastern plains where heavy
rain falls tonight and where lingering clouds with showers keeps
things cooler.  Split the difference for now and will let later
shifts refine the details.  -KT

.LONG TERM...(Monday night through Sunday)
Issued at 300 PM MDT Sun Aug 7 2022

Drier and warmer weather will return for Tuesday through mid week
as the upper high shifts back westward shunting the monsoon plume
to the south and west.  There will still be sufficient moisture
for isolated to scattered thunderstorms which could produce
locally heavy rainfall, especially across the southern tier. But
the heavy rain threat should be more localized with the greatest
risks to burn scars should they take an unlucky hit. Temperatures
will gradually warm through the period.

The upper high shifts back eastward for Friday bringing the
monsoon fetch back into western portions of the area. Should see
another uptick in thunderstorm coverage out west and another
increase in flash flooding risks for the mountains and burn scars.

Heavy rain risk may increase again for the southeast plains next
weekend as another front drops through the southeast plains.  -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 300 PM MDT Sun Aug 7 2022

Main window for thunderstorms at the TAF sites will be 00z-06z
for KCOS and KPUB. Stronger storms will be capable of producing
MVFR to even IFR cigs/vis during the heavy rainfall with KPUB
appearing to have the greater likelihood of this occuring.
Risk for thunderstorms will decrease at KALS after 03z with
activity finally shifting east of KCOS and KPUB after 06z-08z.
There is a small window for fog and IFR cigs at KCOS and KPUB
after 12z through 17z Monday morning at both KCOS and KPUB. VFR
conditions will return for Monday with the potential for another
round of thunderstorms over the mountains which will spread off
into the adjacent valleys in the afternoon. KALS will be the most
likely TAF site to be affected by VCTS Monday afternoon.  -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for COZ072>080-083-087.

Flood Watch through late tonight for COZ081-082-084>086-088-089-
093-095>098.

&&

SHORT TERM...KT
LONG TERM...KT
AVIATION...KT
Hazardous weather outlook, Aug 7, 11:05 AM MDT, 9 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1105 AM MDT Sun Aug 7 2022

COZ058>089-093>099-081715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1105 AM MDT Sun Aug 7 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Heavy rain capable of causing flash flooding will be likely today,
and this heavy rain threat will last into the overnight hours. In
addition, severe thunderstorms will be possible this afternoon
and evening across all of the southeast plains.

The greatest flash flood threat area will be over the southern
mountains, including the Wet Mountains, the Wet Mountain Valley, all
of the Sangre De Cristo mountain region, Fremont county and Teller
county. Over the plains, the best chance of flash flooding rainfall
will occur along the entire I-25 corridor region, and over the
plains generally along and north of a line from Kim to Lamar. The
heavy rainfall threat may last through the evening for the
southeast mountains and adjacent valleys, and into the early
morning hours for the southeast plains.

The greatest severe thunderstorm threat will be over the southeast plains
generally along and north of a line from Trinidad to Springfield.
The primary threat will be strong winds to 60 to 70 mph. Localized
hail up to around 1 inch in diameter will be possible with the
isolated stronger storms. And a brief weak tornado or two cannot
be ruled out, especially along a slow moving boundary which will
progress southward across the plains this afternoon, mainly along
and north of highway 50.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Rain shower and thunderstorm activity is expected Monday. Rain,
heavy at times, is possible, with a risk of widespread flooding.
Flash flooding over area burn scars, urban corridors, and saturated
soils may occur.

The coverage of rain showers and thunderstorms is expected to lessen
for midweek. However, scattered thunderstorms will remain possible
for Tuesday through Saturday over the mountains and mountain
valleys, with more isolated storm activity across the eastern
plains, particularly along the I-25 Corridor.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over much of the region, particularly in and near the
southeast mountains and the southeast plains.

31/31

In the hours before

Special weather statement, Aug 7, 8:10 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
810 PM MDT Sun Aug 7 2022

COZ081-084-085-080245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
810 PM MDT Sun Aug 7 2022

...A strong thunderstorm will impact portions of northeastern Teller
and northwestern El Paso Counties through 845 PM MDT...

At 810 PM MDT, Doppler radar was tracking strong thunderstorms near
Crystola, or 13 miles northwest of Colorado Springs, moving east at
15 mph.

HAZARD...Wind gusts up to 50 mph, half inch hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Green Mountain Falls, Crystola, Chipita Park, Gleneagle and
Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3891 10507 3909 10504 3908 10478 3889 10480
TIME...MOT...LOC 0210Z 274DEG 11KT 3900 10496

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

mw
Local storm report, Aug 7, 8:21 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
821 PM MDT SUN AUG 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FLASH FLOOD      1 W FLORENCE            38.39N 105.14W
08/07/2022                   FREMONT            CO   LAW ENFORCEMENT

            FLOODING ALONG COUNTY ROAD 13A.

&&

MW
Local storm report, Aug 7, 8:25 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
825 PM MDT SUN AUG 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FLASH FLOOD      2 NW FLORENCE           38.41N 105.15W
08/07/2022                   FREMONT            CO   LAW ENFORCEMENT

            FLOODING REPORTED ALONG HIGHWAY 115 NEAR
            PATHFINDER PARK.

&&

MW
Local storm report, Aug 7, 8:33 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
833 PM MDT SUN AUG 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     FLASH FLOOD      4 N FLORENCE            38.44N 105.11W
08/07/2022                   FREMONT            CO   LAW ENFORCEMENT

            REPORTED MUDSLIDE ON HIGHWAY 67 NORTH OF
            HIGHWAY 50.

&&

MW
Local storm report, Aug 7, 8:41 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
841 PM MDT SUN AUG 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     DEBRIS FLOW      4 W DIVIDE              38.93N 105.22W
08/07/2022                   TELLER             CO   DEPT OF HIGHWAYS

            ROCK SLIDE ON HWY 24 BETWEEN LOWER TWIN
            ROCKS ROAD AND JADE ROAD.

&&

MW
Special weather statement, Aug 7, 9:00 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
900 PM MDT Sun Aug 7 2022

COZ085-086-080345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
900 PM MDT Sun Aug 7 2022

...Strong thunderstorms will impact portions of south central El Paso
and north central Pueblo Counties through 945 PM MDT...

At 900 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pinon to 9 miles southwest of Salt Creek.
Movement was east at 15 mph.

HAZARD...Wind gusts up to 50 mph, half inch hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Pueblo, Salt Creek, Blende, Pueblo West, Pinon, Pueblo Reservoir and
Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3856 10438 3807 10439 3808 10475 3856 10473
TIME...MOT...LOC 0300Z 262DEG 15KT 3851 10464 3812 10466

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:01 PM MDTFlash Flood WarningPUBSaguache3 hr
Aug 7, 6:01 PM MDTSevere Thunderstorm WarningPUBBent24 min
Aug 7, 6:22 PM MDTSpecial Weather StatementPUBCuster23 min
Aug 7, 6:32 PM MDTFlash Flood WarningPUBCuster, Saguache3 hr
Aug 7, 6:50 PM MDTSpecial Weather StatementPUBFremont25 min
Aug 7, 7:01 PM MDTSpecial Weather StatementPUBTeller44 min
Aug 7, 7:06 PM MDTFlash Flood WarningPUBTeller4 hr
Aug 7, 7:12 PM MDTFlash Flood WarningPUBFremont3 hr
Aug 7, 7:26 PM MDTSpecial Weather StatementPUBCuster49 min
Aug 7, 7:51 PM MDTFlash Flood WarningPUBCuster, Fremont3 hr
Aug 7, 8:05 PM MDTSpecial Weather StatementPUBFremont25 min
Aug 7, 8:10 PM MDTSpecial Weather StatementPUBTeller35 min
Aug 7, 8:26 PM MDTFlash Flood WarningPUBEl Paso2 hr
Aug 7, 8:40 PM MDTFlash Flood WarningPUBFremont, Pueblo2 hr
Aug 7, 9:00 PM MDTSpecial Weather StatementPUBPueblo45 min
Aug 7, 11:34 PM MDTSpecial Weather StatementPUBEl Paso41 min
Aug 8, 11:29 AM MDTFlood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 2 more8 hr
Aug 8, 2:48 PM MDTFlash Flood Warning Considerable damage threatPUBCostilla, Huerfano2 hr
Aug 8, 2:58 PM MDTSpecial Weather StatementPUB32 min
Aug 8, 3:50 PM MDTSpecial Weather StatementPUB40 min
Aug 8, 3:56 PM MDTFlash Flood WarningPUBFremont, Teller100 min
Aug 8, 4:45 PM MDTSpecial Weather StatementPUBBaca30 min
Aug 8, 4:59 PM MDTSpecial Weather StatementPUBCuster31 min
Aug 8, 5:20 PM MDTSpecial Weather StatementPUBCuster40 min
Aug 8, 5:30 PM MDTFlash Flood WarningPUBCuster2 hr
Aug 8, 5:44 PM MDTSpecial Weather StatementPUBConejos31 min

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.